# SDR NACA2016081100068

- Difficulty date: August 11, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 75,680 hours, 61,682 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPRESSION FRAME AT BS 663.75 IN CABIN CRACKED AT LBL 25 AND RBL 35.  REPAIRED COMPRESSION CHORD AT BS 663.75 IN CABIN AT LBL 25 AND RBL 35 IAW SB B737-53-1184 MARCH 21, 1996.
